Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy and painful feet. Is this the symptoms of ruimitoid arthritis ?

ok my girlfriend has been haveing these problems and the doctors here cant seem to figure it out, it started out like 2 months ago, the palms of her hands and the bottom of her feet would start to hurt and itch she went to the doctors and they told her that it was R.A (ruimitoid arthritous) well after the a month the pain would get to where she couldnt walk, and she started to get the great big red welts that itched and hurt when they where touched they started on her thighs and started to work there way through her whole body, and it only starts to bother her throuth the night witch is keeping her from going to school, it looks like she has ben shot all over with a paint ball gun
Asked On : Thu, 16 Sep 2010
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
Rhematoid arthritis can be ruled out by doing test For RA antibody, and ESR. secondly fibromyalgia or poly myalgia syndrome should be considered and ruled out
Take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor